| Model Number |
115-203 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and recalled implants.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: broken shell and underweight.A visual and microscopic analysis was performed which identified: sharp broken on anterior, striated opening on anterior and posterior, wear abrasion and missing shell.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on anterior assessed as an unidentified (tear) opening.A striated opening on anterior and posterior assessed as surgical damage.Missing shell assessed as inconclusive.Additional, changed, and/or corrected data: b6, d9, h3, h6.
Event or Problem Description